# SDR REXA201200177

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 17,658 hours, 15,246 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED NW RED ICON AND GEAR DISAGREE WARNING MSG ON T/O OUT OF DTW AROUND 180 KNOTS.  LEFT ON FOR AT LEAST 1 MIN AND 30 SEC BEFORE GETTING TO ARM. MEL 29-12-01 STATES YOU MAY GET GEAR DISAGREE MSG FOR AT LEAST 20 SECS IS NORMAL.  RAN QRM, CYCLED GEAR WITH HYD.  READJUSTED NLG WOFFW SWITCH PS14GA IAW AMM 32-61-05, OPS CHECK GOOD.
